# SDR CAL960597

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294.5
- Part time: 70,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LT AFT CORNER OF NOSE WHEELWELL CUT-OUT EXTERNAL SKIN CORRODED AT STA 294.5. THE CORRODED AREA OF SKIN AND BEAR STRAP WERE CUT OUT.  STRAP FILLER, SKIN FILLER, AND EXTERNAL DOUBLER WERE FABRICATED AND INSTALLED IAW SRM'S 53-30-3, 53-30-2, 51-30-2, 51-10-2, AND 51-10-6.  (X)
